# SDR 96ZZZX362

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9558E
- Make and model: Blanca 1730A
- Aircraft serial: 7630798
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Collar
- Part number: 1944140
- Condition: Failed
- Location: Nlg
- Part time: 2,050 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, NOSE GEAR COLLAPSED.  UPON INVESTIGATION, THE REAR STEERING COLLAR ASSEMBLY WAS FOUND BROKEN, WHICH ALLOWED NOSE WHEEL TO PIVOT FREELY.  THE NOSE WHEEL PREPARED TO HAVE TURNED 90 DEGREES FROM ITS CENTER POSITION WHICH, IN TURN, ALLOWED THE NOSE GEAR TO OVERCENTER AND RETRACT.  SUBMITTER STATED CAREFUL ATTENTION SHOULD BE PAID IN THE VICINITY OF NOSE GEAR AND STEERING COLLAR FOR FATIGUE AND CRACKS.  EXTREME CARE SHOULD BE EXERCISED WHEN TOWING THE AIRCRAFT NOT TO EXCEED THE TOWING LIMITS.
